# SDR FDEA200905221771

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME IS DENTED IN UPPER FLANGE RADIUS AT BS 990 ABOVE STR. 26L.  REWORKED DENTED AREA TO ORIGINAL CONTOUR AT BS 990 STR 26L IAW DWG SR 27-53-139.  NDT INSPECTED AREA WITH NO DEFECT NOTED IAW NDTM 51-00-00 FIG 23 PART 6. FRAME THICKNESS FOUND TO BE .071 IAW SRM 53-10-2 FIG 5.
